It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Nausea with lisinopril. . .

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-04-2008, 08:32 AM   #1
    LeeAnn76
    Inactive
    (female)
     
    Join Date: Oct 2008
    Location: Arizona
    Posts: 49
    LeeAnn76 HB User
    Nausea with lisinopril. . .

    I'm back asking about lisinopril because I know I need this medication, but I expected the side effects to get better as time has gone on. I did have a lot of diarrhea at first, but that seems to have cleared up---that is listed in all the literature for lisinopril.

    But the nausea continues. And the strangest thing is that it occurs almost like clockwork around 2-3 in the afternoon----I start getting really nauseated--no vomiting or anything----and if I take some dramamine or
    meclizine (otc antivert) that really helps.

    I have been on it for about a month----I am on 10 mg and I tried going to 5 mg for a few days because of the side effects, but then my bp was not controlled enough.

    So I am doing the 10 mg and also the atenolol which I have been on for 5 years---I switched from amlodipine to lisinopril for a number of reasons, so it is new to me.

    Has anyone else had problems with nausea and did they go away?

     
    Sponsors Lightbulb
       
    Old 11-05-2008, 11:20 AM   #2
    brebre
    Inactive
    (female)
     
    Join Date: Aug 2008
    Location: Baltimore
    Posts: 108
    brebre HB User
    Re: Nausea with lisinopril. . .

    Leeann,I am very biased against this Lisinopril as it almost failed my kidneys.
    I have a hard time adjusting to side effects of these meds. For example, now I take Norvasc and I have these leopard spots on my hands and feet. My concern is that if I get spots externally, what in the word is going on internally?
    My high blood pressure is completely from excess weight which I am diligently working on.
    Hopefully I can get completley off of this stuff.
    Bre

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    lisinopril, nausea and headache? suki1724 High & Low Blood Pressure 3 03-21-2008 03:19 PM
    Lisinopril.. syxx_35 High & Low Blood Pressure 4 06-28-2006 03:34 PM
    New to High BP - Lisinopril bpnewby High & Low Blood Pressure 4 06-26-2006 11:37 AM
    Question about lisinopril korunner High & Low Blood Pressure 7 06-07-2006 06:52 AM
    Cough from Lisinopril?? PaCS High & Low Blood Pressure 5 07-27-2005 05:23 AM
    anyone one lisinopril delrae4753 High & Low Blood Pressure 2 02-25-2005 10:56 AM
    Lisinopril and combo medications strong_one High & Low Blood Pressure 9 10-28-2004 11:13 AM
    How long to see results of Lisinopril? Tony1944 High & Low Blood Pressure 17 10-11-2004 08:34 AM
    Is anyone happy with lisinopril? hiramtraveler High & Low Blood Pressure 10 05-07-2004 10:41 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:37 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!